Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
max88

Doctor's such a bitch!!! taking me off tane after one month

Recommended Posts

hey guys, Im about to finish my 1st month of tane, 20 mg, and i went to my derm today. and he said hes taking me off the medication. i was totally shocked. i thought the meeting was to up my dose to 40 mg. i was purely stunned. he said my acne is too mild to continue. what should i do???

Link to comment
Share on other sites

wow thats bizzare, have ou tried to speak with your derm and ask why you were prescribed it in the frst place? or how about switching derms?

Link to comment
Share on other sites

would another derm persribe it to me bc i am already one month into it already. im so frustrated. i seriously was about to strangle him. he has no idea how much this accutane means to me

Link to comment
Share on other sites

That is totally ODD and frustrating. Why did he prescribe anyway?

I have very mild acne too (chin) and it's been a godsend to me. You should find another Derm. ASAP or if not, tell this one that even low dose Accutane reduces inflammation and sebum in the skin (ie. new beginning). Accutane is even occassionally prescribed for Rosacea (non acne) to reduce inflammation/redness.

Your Derm. needs to be hit with a big wet noodle.

Link to comment
Share on other sites

JEEZ! I would march in there, scream, yell, and demand money. I would make the biggest show! "Taking ME off accutane!? This is UN-believe-able!"

Switch derms NOW! If you have outstanding bills from this doc then dont pay! Spread rumors about him/her to your friends!

Link to comment
Share on other sites

does another derm automatically have to perscribe me accutane since i already started my course?

Link to comment
Share on other sites

hey guys, Im about to finish my 1st month of tane, 20 mg, and i went to my derm today. and he said hes taking me off the medication. i was totally shocked. i thought the meeting was to up my dose to 40 mg. i was purely stunned. he said my acne is too mild to continue. what should i do???
Link to comment
Share on other sites

does another derm automatically have to perscribe me accutane since i already started my course?
Link to comment
Share on other sites

does another derm automatically have to perscribe me accutane since i already started my course?

no, a derm doesn't have to prescribe any medication. they may though. and there is obviously a reason the derm is taking you off accutane, maybe the blood work was bad. i mean, she is the one who put you on accutane, so she obviously thought you were a candidate.

Link to comment
Share on other sites

does another derm automatically have to perscribe me accutane since i already started my course?

no, a derm doesn't have to prescribe any medication. they may though. and there is obviously a reason the derm is taking you off accutane, maybe the blood work was bad. i mean, she is the one who put you on accutane, so she obviously thought you were a candidate.

Link to comment
Share on other sites

does another derm automatically have to perscribe me accutane since i already started my course?

no, a derm doesn't have to prescribe any medication. they may though. and there is obviously a reason the derm is taking you off accutane, maybe the blood work was bad. i mean, she is the one who put you on accutane, so she obviously thought you were a candidate.

True - but failure to prescribe a med. can be grounds for a malpractice lawsuit.

Link to comment
Share on other sites

does another derm automatically have to perscribe me accutane since i already started my course?

no, a derm doesn't have to prescribe any medication. they may though. and there is obviously a reason the derm is taking you off accutane, maybe the blood work was bad. i mean, she is the one who put you on accutane, so she obviously thought you were a candidate.

True - but failure to prescribe a med. can be grounds for a malpractice lawsuit.

Link to comment
Share on other sites

does another derm automatically have to perscribe me accutane since i already started my course?

no, a derm doesn't have to prescribe any medication. they may though. and there is obviously a reason the derm is taking you off accutane, maybe the blood work was bad. i mean, she is the one who put you on accutane, so she obviously thought you were a candidate.

True - but failure to prescribe a med. can be grounds for a malpractice lawsuit.

Link to comment
Share on other sites

is it typically american that every time things don't go your way you immediately start thinking about lawsuits? get a life. maybe he should just go to a different derm to get a 2nd opinion.

same thing happened to me btw, I was taken off accutane after 2 months. so I went to my gp and told him my derm didn't think I needed accutane anymore, and he asked me "but what do you think" and I said I did think I needed it. simple as that, he said that if a derm started the course, he could just continue it. all the derm does is bloodwork and prescription, he can do that too. don't know if this is possible in the states as well....

Link to comment
Share on other sites

hey guys, Im about to finish my 1st month of tane, 20 mg, and i went to my derm today. and he said hes taking me off the medication. i was totally shocked. i thought the meeting was to up my dose to 40 mg. i was purely stunned. he said my acne is too mild to continue. what should i do???
Link to comment
Share on other sites

I would be extremely pissed off.

He's prescribed you a drug that can potentially harm you and do a degree would have, to take you off it a month later before you can possibly get any of the good side effects.

As somebody suggested, point out that it might not be server acne but it effects you mentally in a bad way.

Link to comment
Share on other sites

I was taken off Accutane for a month after I finished my first month too. But mine was because I got a concussion while at work and the doctor was worried some of the lingering symptoms I was having post-concussed were because of Accutane and not the concussion. It's really not that bad, my skin stayed fine until maybe the last week of the month I was off it for. I just started it again a few days ago. I know it sucks at first, I cried when my derm first told me because I felt like I had wasted a whole month of hard work of keeping my skin and my body in really good care...but mine had a good reason for it.

I have mild acne too, and just be thankful for it, because as soon as I started Accutane everything completely cleared up. I didn't have an IB or anything, and my skin was semi-dry with occasional nose bleeds.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×